TID1096
JOURNAL
Journal TitleBulletin of the London Mathematical Society
Print ISSN0024-6093
Online ISSN1469-2120
Journal DOI10.1002(ISSN)1469-2120
Journal SocietyLondon Mathematical Society
Journal Frequency6
TRANSFERRING PUBLISHER
NameOxford University Press
Contact emailAthena.Artuso@oup.com
Contact nameAthena Artuso
URLhttp://blms.oxfordjournals.org/
TRANSFER compliantYes
RECEIVING PUBLISHER
NameJohn Wiley & Sons
Contact nameRochelle Belanger
Contact emailrbelange@wiley.com
URLhttp://onlinelibrary.wiley.com/journal/10.1002/(ISSN)10.1002(ISSN)1469-2120
TRANSFER compliantYes
TRANSFER DETAILS
Effective Transfer Date2017-01-01
First Volume49
First Issue1
First Date01/02/2017
Special circumstances
PERPETUAL ACCESS
Digital Preservationnone
Perpetual AccessReceiving Publisher only will have archive Also, search the Keepers Registry (http://thekeepers.org/)
Created on2016-07-13T09:56:13